Ask a doctor

I Got 50 Units Botox for Facial Wrinkles & 3 Hours Later my Armpits Started Hurting. Is This Normal?

Doctor Answers (5)

50 units of Botox for face, now have pain elsewhere

+1

These too things are entirely unrelated. Botox injected into the face will have zero effect on the underarms.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

No not normal.

+1

That does not mean that the two things are not related.  At the risk of sounding completely paranoid, I recommend that you discuss this with your internist.  It is worth having your axillary (armpit) lymph nodes examined for enlargement.  While BOTOX does not make them swell, perhaps the treatment you received made already swollen lymph nodes tender.  This is not a reported phenomena.  However, it is known that certain things can trigger lymph node tenderness when the lymph nodes are abnormal such during mononucleosis or other conditions that cause the lymph nodes to swell.  Please do not dismiss this symptom.  

Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 14 reviews

Botox and pain

+1

If you had Botox injected into your facial muscles-and 3 hours later you were experiencing under-arm pain, I can think of no logical reason why or how they could possibly be related.

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Armpit pain after botox

+1

I cannot think of any logical reason you would get this with facial treatment. I am sure it is just coincidental.

London Facial Plastic Surgeon
5.0 out of 5 stars 28 reviews

Facial Botox and armpit pain

+1

It would not be normal to get pain in the underarm area after being treated for facial wrinkles with Botox.  I can't imagine any way that the Botox treatment in your face could affect your underarms.  It's most likely just coincidence.  

San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...